Catherine Kublik

Assistant Professor
Full-Time Faculty
College of Arts and Sciences: Mathematics

  • Location: SC 129G
  • Phone: 937-229-2374
  • Email: Contact

Profile

Dr. Catherine Kublik was born and raised in France. She holds an engineering degree from the Ecole Nationale Supérieure de Techniques Avancées and an M.Sc. in Applied Mathematics from the University of British Columbia. She received her Ph.D. in Applied Mathematics from the University of Michigan and spent two years as a postdoctoral fellow at the University of Texas at Austin. Dr. Kublik joined the department of Mathematics at the University of Dayton in 2013.

Degrees

  • PhD, University of Michigan, 2010
  • Diplôme d'Ingénieur, Ecole Nationale Supérieure de Techniques Avancées, 2005
  • MSc, University of British Columbia, 2005

Research Interests

  • Computational methods
  • Image processing
  • PDE
  • Wavelets
  • Analysis

Selected Publications

Kublik C., Raffoul Y. "Lyapunov Functionals That Lead To Exponential Stability And Instability In Finite Delay Volterra Difference Equations." To Appear in Acta Mathematica Vietnamica

Kublik C., Tanushev N.M., Tsai R. "An Implicit Interface Boundary Integral Method for Poisson's Equation on Arbitrary Domains." J. of Comput. Phys., 247, pp. 279-311 (2013)

Kublik C., Esedoglu S., Fessler J. "Algorithms for Area Preserving Flows." SIAM J. on Scientific Computing, 33 (5), pp. 2382-2401 (2011) 

Kublik C. "Coarsening in high order, discrete, ill-posed diffusion equations." Communications in Mathematical Sciences, 8:4 (2010), pp. 797-834.